# SDR SWAA2021050366098

- Difficulty date: April 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT MATERIAL NEEDS REPOSITIONING ON 'Z' FOLD / REPOSITIONED FWD ENTRY DOOR SLIDE GIRT MATERIAL WAS ACCOMPLISHED WORK CARD 8725-G1-06EF
